dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Hosein Karami (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


14Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. H. Akhbari, R. Hasni, Odile Favaron, Hosein Karami, Seyed Mahmoud Sheikholeslami: Inequalities of Nordhaus-Gaddum type for doubly connected domination number. Discrete Applied Mathematics 158(14): 1465-1470 (2010)

Selection of 1 from 16 records - Hosein Karami has 8 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page